RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2011, том 16, выпуск 5, страницы 465–483 (Mi rcd447)  

Эта публикация цитируется в 13 научных статьях (всего в 13 статьях)

Rolling of a Homogeneous Ball over a Dynamically Asymmetric Sphere

Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev

Institute of Computer Science, Udmurt State University, ul. Universitetskaya 1, Izhevsk 426034, Russia

Аннотация: We consider a novel mechanical system consisting of two spherical bodies rolling over each other, which is a natural extension of the famous Chaplygin problem of rolling motion of a ball on a plane. In contrast to the previously explored non-holonomic systems, this one has a higher dimension and is considerably more complicated. One remarkable property of our system is the existence of "clandestine" linear in momenta first integrals. For a more trivial integrable system, their counterparts were discovered by Chaplygin. We have also found a few cases of integrability.

Ключевые слова: nonholonomic constraint, rolling motion, Chaplygin ball, integral, invariant measure

DOI: https://doi.org/10.1134/S1560354711050042


Реферативные базы данных:

Тип публикации: Статья
MSC: 37N15
Поступила в редакцию: 11.11.2010
Принята в печать:06.12.2010
Язык публикации: английский

Образец цитирования: Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “Rolling of a Homogeneous Ball over a Dynamically Asymmetric Sphere”, Regul. Chaotic Dyn., 16:5 (2011), 465–483

Цитирование в формате AMSBIB
\RBibitem{BorKilMam11}
\by Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
\paper Rolling of a Homogeneous Ball over a Dynamically Asymmetric Sphere
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 5
\pages 465--483
\mathnet{http://mi.mathnet.ru/rcd447}
\crossref{https://doi.org/10.1134/S1560354711050042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2844858}
\zmath{https://zbmath.org/?q=an:1309.37080}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd447
  • http://mi.mathnet.ru/rus/rcd/v16/i5/p465

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Борисов, И. С. Мамаев, “Две неголономные интегрируемые связки твердых тел”, Нелинейная динам., 7:3 (2011), 559–568  mathnet
    2. А. В. Борисов, И. С. Мамаев, “Топологический анализ одной интегрируемой системы, связанной с качением шара по сфере”, Нелинейная динам., 8:5 (2012), 957–975  mathnet
    3. С. В. Болотин, “Задача оптимального управления качением шара с роторами”, Нелинейная динам., 8:4 (2012), 837–852  mathnet
    4. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Иерархия динамики при качении твердого тела без проскальзывания и верчения по плоскости и сфере”, Нелинейная динам., 9:2 (2013), 141–202  mathnet
    5. С. В. Болотин, Т. В. Попова, “Об уравнениях движения системы внутри катящегося шара”, Нелинейная динам., 9:1 (2013), 51–58  mathnet
    6. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere”, Regul. Chaotic Dyn., 18:3 (2013), 277–328  mathnet  crossref  mathscinet  zmath
    7. Alexey V. Borisov, Ivan S. Mamaev, “Topological Analysis of an Integrable System Related to the Rolling of a Ball on a Sphere”, Regul. Chaotic Dyn., 18:4 (2013), 356–371  mathnet  crossref  mathscinet  zmath
    8. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “On the Hadamard–Hamel Problem and the Dynamics of Wheeled Vehicles”, Regul. Chaotic Dyn., 20:6 (2015), 752–766  mathnet  crossref  mathscinet  adsnasa
    9. Valery V. Kozlov, “The Dynamics of Systems with Servoconstraints. I”, Regul. Chaotic Dyn., 20:3 (2015), 205–224  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    10. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Интеграл Якоби в неголономной механике”, Нелинейная динам., 11:2 (2015), 377–396  mathnet; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi integral in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  crossref
    11. Yury L. Karavaev, Alexander A. Kilin, “The Dynamics and Control of a Spherical Robot with an Internal Omniwheel Platform”, Regul. Chaotic Dyn., 20:2 (2015), 134–152  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    12. Alexander A. Burov, Ekaterina S. Shalimova, “On the Motion of a Heavy Material Point on a Rotating Sphere (Dry Friction Case)”, Regul. Chaotic Dyn., 20:3 (2015), 225–233  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    13. Ю. Л. Караваев, А. А. Килин, “Динамика сфероробота с внутренней омниколесной платформой”, Нелинейная динам., 11:1 (2015), 187–204  mathnet  elib
  • Просмотров:
    Эта страница:7

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019